# SDR SWAA2024091637773

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 5,161 hours, 2,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT OUTBOARD CAPTAIN SIDE INOP<[01] REMOVED AND REPLACED EMERGENCY FLASHLIGHT OUTBOARD CAPTAINS SIDE IN REF TO AMM 25-64-00; OPS CHECK GOOD AT THIS TIME.;[02] REMOVED AND REPLACED EMERGENCY FLASHLIGHT OUTBOARD AFT CAPTAINS SIDE IN REF TO AMM 25-64-00; OPS CHECK GOOD AT THIS TIME.
